# SDR SWAA2021071587323

- Difficulty date: June 24, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB AT INSPAR RIB ASSY NO. 4 AT STAB STA 120.30 AFT R/H LOWER FLANGE CORNER CRACKED ; / [01] REMOVED PRODUCTION STIFFENER (P/N 182A1505-106) REF. EA 21-155-01802-WIP1 (TTG8Q005LPJZ ); [02] VERIFIED STEP #1.; [03] FABRICATED -1 REPAIR ANGLE FROM 0.063 INCH THICK 7075-O CLAD AND HEAT TREATED TO T6 REF. EA 21-155-01802-WIP1 (TTG8Q005LPJZ); [04] FABRICATED -2 FILLER FOR THE TRIMMED OUT SECTION FROM 7075-T6 ; THICKNESS TO MATCH TRIMMED FLANGE REF. EA 21-155-01802-WIP1 (TTG8Q005LPJZ ); [05] FABRICATED NEW STIFFENER P/N 182A1505-106 FROM MATERIAL BAC1506-3400 ADJUSTING STIFFENER FLANGE WIDTH TO ACCOUNT FOR 0.063 INCH OFFSET DUE TO REPAIR ANGLE AND SHIM REF. EA 21-155-01802-WIP1 (TTG8Q005LPJZ ); [06] CORRECTION TO STEPS 4 AND 5; WORK ACCOMPLISHED REF. EA 21-155-01808-WIP2 (TTG8Q005QGW1); [07] FABRICATED -3 SHIM FROM 0.063 INCH THICK 7075-T6 REF. EA 21-155-01808-WIP2 (TTG8Q005QGW1); [08] (RII) VERIFIED STEPS #3; #4; #5; #6 AND #7. FABRICATION OF ANGLE; FILLERS AND STIFFENER.; [09] INSTALLED REPAIR PARTS ON RIGHT HORIZONTAL STAB NO. 4 RIB REF. EA 21-155-01808-WIP2 (TTG8Q005QGW1); [10] ACCOMPLISHED REPAIR ON RIGHT HORIZONTAL STAB NO. 4 RIB AFT FLANGE REF. EA 21-155-01802-WIP1 (TTG8Q005LPJZ) AND EA 21-155-01808-WIP2 (TTG8Q005QGW1); [11] (RII) VERIFIED STEPS #9 AND #10.; [12] SUMMARY EA 21-155-01802 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO THE FAULT BARCODE TTG8Q005K9CH.; [13] REPAIR PERFORMED AS GIVEN IN EA 21-155-01802; [14] C/W
